# SDR DL757060587

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,359 hours, 29,711 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT WHEEL WELL FIRE WARNING.  PNEUMATIC DUCT REPLACED.  FIRE CONTROL CARD REPLACED.  ILSN VALVE REPLACED.
